# SDR SWAA2022102061446

- Difficulty date: October 19, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,735 hours, 39,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M1675
- Part serial: BN290780
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY SLIDE LIGHT INOP / [01] R AND R M1675 CHARGING BASE AND BATTERY PACK AND OPS CK OK REF AMM 33-51-06
